Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 11, Number 3

All articles in this issue are freely accessible.

The Dolbeault complex in infinite dimensions I
László Lempert.
J. Amer. Math. Soc. 11 (1998), 485-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1603858
Decomposing Borel sets and functions and the structure of Baire class 1 functions
Slawomir Solecki.
J. Amer. Math. Soc. 11 (1998), 521-550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1606843
Contracting modules and standard monomial theory for symmetrizable Kac-Moody algebras
Peter Littelmann.
J. Amer. Math. Soc. 11 (1998), 551-567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1603862
Relative Bogomolov’s inequality and the cone of positive divisors on the moduli space of stable curves
Atsushi Moriwaki.
J. Amer. Math. Soc. 11 (1998), 569-600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1488349
On the affine heat equation for non-convex curves
Sigurd Angenent, Guillermo Sapiro and Allen Tannenbaum.
J. Amer. Math. Soc. 11 (1998), 601-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1491538
L-series with nonzero central critical value
Kevin James.
J. Amer. Math. Soc. 11 (1998), 635-641
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1492854
A topological characterisation of hyperbolic groups
Brian H. Bowditch.
J. Amer. Math. Soc. 11 (1998), 643-667
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1602069
On an $n$-manifold in $\mathbf{C}^{n}$ near an elliptic complex tangent
Xiaojun Huang.
J. Amer. Math. Soc. 11 (1998), 669-692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1603854
A new proof of Federer’s structure theorem for $k$-dimensional subsets of $\mathbf{R}^{N}$
Brian White.
J. Amer. Math. Soc. 11 (1998), 693-701
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1603866
Local Rankin-Selberg convolutions for $\mathrm{GL}_{n}$: Explicit conductor formula
Colin J. Bushnell, Guy M. Henniart and Philip C. Kutzko.
J. Amer. Math. Soc. 11 (1998), 703-730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1606410
Grothendieck’s theorem on non-abelian $H^{2}$ and local-global principles
Yuval Z. Flicker, Claus Scheiderer and R. Sujatha.
J. Amer. Math. Soc. 11 (1998), 731-750
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1608617